# SDR ASAA2019061399636

- Difficulty date: June 9, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,424 hours, 14,122 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS A/C PITCHED DOWN DURING FLARE. THEY DISCONNECTED A/P & MANUALLY LANDED NORMAL. GROUNDED - YES. ACCOMPLISHED DFCS BITE LIBRARY TEST REF  AMM 22-11-00-740-806, DFCS LAND VERIFY (GP 49) TEST REF AMM 22-11-00, HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
